Discussions that mention lexapro

Open to All Other Health Topics board


I have been taking Wellbutrin 300mg. XL for about 1 1/2 years now, was taking Celexa in conjunction with it, then switched from Celexa to Lexapro and was on that for a bit, then switched again from Lexapro to Effexor. Started right in at 150 mg. (communication gap between head doc and bod doc), I had been taking it for 3 weeks. Just recently started feeling so jittery I couldn't stand it, my hands actually tremble, I also have nausea. My head doc had a fit when she found out I was taking 150mg. right off the bat. She recommends that I start taking Effexor 37.5mg twice a day instead for a while. I am not happy taking this med at all...makes me feel yucky, which is depressing in itself, and I don't need any more of that. Tried to reach my head doc to ask if I can just NOT take Effexor at all anymore, and see if just the Wellbutrin helps enough. Have never had any ill effects taking Wellbutrin. WELL, it's Friday and the head doc is off for the weekend, cannot be reached until Monday. I have decided to just not take any more Effexor starting today and will call her and tell her how I feel on Monday. I also have an appointment with her next Friday. Any input on this would be greatly appreciated. Thanks! fred042995